Mean square of the remainder term in the Dirichlet divisor problem
Journal de Théorie des Nombres de Bordeaux, Tome 7 (1995) no. 1, pp. 75-92.
@article{JTNB_1995__7_1_75_0,
     author = {Lau, Yuk-Kam and Tsang, Kai-Man},
     title = {Mean square of the remainder term in the Dirichlet divisor problem},
     journal = {Journal de Th\'eorie des Nombres de Bordeaux},
     pages = {75--92},
     publisher = {Universit\'e Bordeaux I},
     volume = {7},
     number = {1},
     year = {1995},
     doi = {10.5802/jtnb.131},
     zbl = {0844.11059},
     mrnumber = {1413567},
     language = {en},
     url = {jtnb.centre-mersenne.org/item/JTNB_1995__7_1_75_0/}
}
Yuk-Kam Lau; Kai-Man Tsang. Mean square of the remainder term in the Dirichlet divisor problem. Journal de Théorie des Nombres de Bordeaux, Tome 7 (1995) no. 1, pp. 75-92. doi : 10.5802/jtnb.131. https://jtnb.centre-mersenne.org/item/JTNB_1995__7_1_75_0/

[1] D.R. Heath-Brown, The fourth power moment of the Riemann zeta-function, Proc. London Math. Soc. 38 (3) (1979), 385-422. | MR 532980 | Zbl 0403.10018

[2] D.R. Heath-Brown and K.M. Tsang, Sign changes of E(T), Δ(x) and P(x), J. Number Theory 49 (1994), 73-83. | Zbl 0810.11046

[3] A. Ivić, The Riemann zeta-function, Wiley, New York-Brisbane- Singapore 1985. | MR 792089 | Zbl 0556.10026

[4] A. Ivić, Lectures on mean values of the Riemann zeta-function, Springer Verlag, Berlin- Heidelberg-New York-Tokyo, 1991. | MR 1230387 | Zbl 0758.11036

[5] H. Iwaniec and C.J. Mozzochi, On the divisor and circle problems, J. Number Theory 29 (1988), 60-93. | MR 938870 | Zbl 0644.10031

[6] T. Meurman, On the mean square of the Riemann zeta-function, Quart. J. Math. (Oxford) (2)38, (1987), 337-343. | MR 907241 | Zbl 0624.10032

[7] E. Preissmann, Sur la moyenne quadratique du terme de reste du problème du cercle, C.R. Acad. Sci. Paris Sér. I 306 (1988), 151-154. | MR 930552 | Zbl 0654.10042

[8] E.C. Titchmarsh, The theory of the Riemann zeta-function, (2nd ed. revised by D.R. HEATH-BROWN), Clarendon Press, Oxford, 1986. | MR 882550 | Zbl 0601.10026

[9] K.C. Tong, On divisor problems I, Acta Math. Sinica 5, no.3 (1955), 313-324. | MR 73632 | Zbl 0068.26804

[10] K.C. Tong, On divisor problems III, Acta Math. Sinica 6, no.4 (1956), 515-541. | MR 98718 | Zbl 0075.25003

[11] K. Tsang, A mean value theorem in the dirichlet divisor problem, preprint.

[12] G.F. Voronoi, Sur une fonction transcendante et ses applications à la sommation de quelques séries, Ann. École Normale 21(3) (1904), 207-268; 459-534. | JFM 35.0220.01 | Numdam

[13] G.N. Watson, A treatise on the theory of Bessel functions, 2nd edition, Cambridge University Press, 1962. | Zbl 0174.36202